02-26-2005, 10:48 AM #1
Tren E vs Tren A on fina cough/taste
I remember using tren a and always experienced the fina cough, as well as gettin that taste in my mouth once injected. I havent expreienced that at all with tren E and i was just wondering is that just something associated with tren A and why...just curious
08-16-2005, 06:00 PM #2
Bumping this old thread because no one responded and I was wondering the same thing.
08-16-2005, 07:37 PM #3Associate Member
- Join Date
- May 2005
08-16-2005, 07:41 PM #4
08-17-2005, 12:42 PM #5
I have never used tren E, but I have had a few coughing fits and many instances of fina mouth. Funny thing, cabergoline seems to cut those episodes way way down, for me. I am betting benadryl would do the same.
NO PMs for SOURCES!
NO PMs for questions that should be asked on the board!
NO "Thank You" PMs, please.
PMs are for personal or sensitive questions or information, or for stuff that is not allowed to be posted on the board.
Inappropriate PMs will not be read or acknowledged. Repeated reporters will be offended.
08-17-2005, 01:43 PM #6
I've used botn and never experianced either
08-17-2005, 04:07 PM #7
08-17-2005, 04:21 PM #8
Thanks guys, great input as always.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)